Excedrin Tablets 20Pk

€9.25

Code 5051562036100
Add to Basket
Product Information
Excedrin Migraine & Headache is for the treatment of symptoms associated with migraine attacks. This medication contains both paracetamol and aspirin which ease the pain and fever associated with migraine. Aspirin also reduces inflammation and the caffeine increases the effects of the pain-relieving medication.
How To Use
Adults over the age of 18: For headache treatment: Take 1 tablet with a full glass of water when the headache first appears if needed, you can take another 1 tablet 4 – 6 hours later. For migraine treatment: In case of more intense headache or migraine, take 2 tablets with a full glass of water when the pain appears or migraine aura appears. If needed, you can take another 2 tablets 4 -6 hours later. Do not take more than 6 tablets in any 24-hour period. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT
Active Ingredients
Each tablet contains 250mg acetylsalicylic acid(aspirin), 250mg paracetamol and 65mg caffeine.
Delivery Info

We strive to dispatch all products as quickly as possible. Orders will be dispatched using DPD for all Irish addresses.

Republic of Ireland Orders will be delivered within 3-5 working days. All orders processed after 2.00pm Friday through to Sunday will be dispatched Monday. Please call us on 0526199329 for any more queries.

Returns Policy

Please contact us within 48 hours of delivery to report any issues. All unwanted returns must be returned in an unused, as new condition with your order sheet please contact 0526199329 for further information.

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty